\(n\)-angulated quotient categories induced by mutation pairs. (English) Zbl 1363.18009

Summary: C. Geiss et al. [J. Reine Angew. Math. 675, 101–120 (2013; Zbl 1271.18013)] introduced the notion of \(n\)-angulated category, which is a “higher dimensional” analogue of triangulated category, and showed that certain \((n-2)\)-cluster tilting subcategories of triangulated categories give rise to \(n\)-angulated categories. We define mutation pairs in \(n\)-angulated categories and prove that given such a mutation pair, the corresponding quotient category carries a natural \(n\)-angulated structure. This result generalizes a theorem of O. Iyama and Y. Yoshino [Invent. Math. 172, No. 1, 117–168 (2008; Zbl 1140.18007)] for triangulated categories.


18E30 Derived categories, triangulated categories (MSC2010)
Full Text: DOI arXiv Link


[1] P. A. Bergh, M. Thaule: The Grothendieck group of an n-angulated category. J. Pure Appl. Algebra 218 (2014), 354–366. · Zbl 1291.18015 · doi:10.1016/j.jpaa.2013.06.007
[2] P. A. Bergh, G. Jasso, M. Thaule: Higher n-angulations from local rings. To appear in J. Lond. Math. Soc. arXiv:1311. 2089v2[math. CT]. · Zbl 1371.18009
[3] P. A. Bergh, M. Thaule: The axioms for n-angulated categories. Algebr. Geom. Topol. 13 (2013), 2405–2428. · Zbl 1272.18008 · doi:10.2140/agt.2013.13.2405
[4] C. Geiss, B. Keller, S. Oppermann: n-angulated categories. J. Reine Angew. Math. 675 (2013), 101–120. · Zbl 1271.18013
[5] D. Happel: Triangulated Categories in the Representation Theory of Finite-Dimensional Algebras. London Mathematical Society Lecture Note Series 119, Cambridge University Press, Cambridge, 1988. · Zbl 0635.16017
[6] O. Iyama, Y. Yoshino: Mutation in triangulated categories and rigid Cohen-Macaulay modules. Invent. Math. 172 (2008), 117–168. · Zbl 1140.18007 · doi:10.1007/s00222-007-0096-4
[7] G. Jasso: n-abelian and n-exact categories. arXiv:1405. 7805v2[math. CT] (2014).
[8] P. Jørgensen: Torsion classes and t-structures in higher homological algebra. Int. Math. Res. Not. (2015). doi:10. 1093/imrn/rnv265.
[9] D. Puppe: On the formal structure of stable homotopy theory. Colloquium on Algebraic Topology. Lectures, Matematisk Institut, Aarhus Universitet, Aarhus, 1962, pp. 65–71.
[10] J.-L. Verdier: Catégories dérivées. Quelques résultats (État O). Semin. Geom. Algebr. Bois-Marie, SGA 4 1/2, Lect. Notes Math. 569, Springer, New York, 1977. (In French.)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.